Alert archive / Nevada / Red Flag Warnings in 2009

Red Flag Warning 9, NWS Las Vegas, NV

July 6, 20094 counties in Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Jul 6, 2009, 2:39 PM PDT for 4 counties in Nevada; Mohave County, Arizona. It took effect at Jul 7, 2009, 11:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 6, 2009, 2:39 PM PDT (21:39 UTC)
In effect from
Jul 7, 2009, 11:00 AM PDT
Expired
Jul 7, 2009, 10:25 PM PDT
In force
11 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 164 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 9.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2009-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2009-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5069 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 062139
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
239 PM PDT MON JUL 6 2009

NVZ460>465-071100-
/O.UPG.KVEF.FW.A.0006.090707T1800Z-090708T0600Z/
/O.NEW.KVEF.FW.W.0009.090707T1800Z-090708T0600Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
239 PM PDT MON JUL 6 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR SOUTHERN NEVADA...WHICH IS IN EFFECT FROM 11 AM TO 11
PM PDT TUESDAY DUE TO GUSTY SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITY.

SOUTHWEST WINDS ARE EXPECTED TO INCREASE ACROSS SOUTHERN NEVADA ON 
TUESDAY AS AN UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN
CALIFORNIA. WIDESPREAD SOUTHWEST WIND GUSTS OF 35 TO 40 MPH WILL
DEVELOP BY EARLY AFTERNOON AND CONTINUE INTO THE EVENING HOURS. AT
THE SAME TIME...HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

AZZ102-071100-
/O.CON.KVEF.FW.A.0006.090707T1800Z-090708T0600Z/
NORTHWEST DESERTS/NORTHWEST PLATEAU-
239 PM MST MON JUL 6 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR THE NORTHWEST PLATEAU AND NORTHWEST
DESERTS DUE TO GUSTY SOUTHWEST WIND AND LOW RELATIVE HUMIDITY.

SOUTHWEST WINDS WILL INCREASE ACROSS NORTHWEST ARIZONA TUESDAY AS
AN UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA.
WIDESPREAD SOUTHWEST WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED BY
EARLY AFTERNOON AND CONTINUING INTO THE EVENING HOURS. RELATIVE
HUMIDITY VALUES NEAR 15 PERCENT POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
3 follow-up statements
000 
WWUS85 KVEF 071041
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
341 AM PDT TUE JUL 7 2009

AZZ102-072300-
/O.UPG.KVEF.FW.A.0006.090707T1800Z-090708T0600Z/
/O.EXA.KVEF.FW.W.0009.090707T1800Z-090708T0600Z/
NORTHWEST DESERTS/NORTHWEST PLATEAU-
341 AM MST TUE JUL 7 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING FOR THE NORTHWEST DESERTS AND NORTHWEST PLATEAU OF
ARIZONA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

SOUTHWEST WINDS WILL INCREASE ACROSS NORTHWEST ARIZONA TODAY AS AN
UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA. WIDESPREAD
SOUTHWEST WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED BY EARLY
AFTERNOON AND WILL CONTINUE INTO THE EVENING HOURS. RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT ARE EXPECTED AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NVZ460>465-072300-
/O.CON.KVEF.FW.W.0009.090707T1800Z-090708T0600Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
341 AM PDT TUE JUL 7 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING FOR SOUTHERN NEVADA FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITY.

SOUTHWEST WINDS WILL INCREASE ACROSS SOUTHERN NEVADA TODAY AS AN
UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA. WIDESPREAD
SOUTHWEST WIND GUSTS OF 35 TO 40 MPH WILL DEVELOP BY EARLY
AFTERNOON AND WILL CONTINUE INTO THE EVENING HOURS. AT THE SAME
TIME...HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS85 KVEF 072148
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
248 PM PDT TUE JUL 7 2009

AZZ102-NVZ461>465-080600-
/O.NEW.KVEF.FW.A.0007.090708T1800Z-090709T0600Z/
/O.CON.KVEF.FW.W.0009.000000T0000Z-090708T0600Z/
NORTHWEST DESERTS/NORTHWEST PLATEAU-LINCOLN COUNTY/ELY DISPATCH-
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-SHEEP RANGE-
SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
248 PM PDT TUE JUL 7 2009 /248 PM MST TUE JUL 7 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR MUCH OF SOUTHERN NEVADA AND AT OR ABOVE 5000
FEET IN NORTHWEST ARIZONA FOR THE POTENTIAL FOR GUSTY WINDS AND
LOW RELATIVE HUMIDITY VALUES...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR MUCH OF SOUTHERN NEVADA AND FOR ELEVATIONS AT
OR ABOVE 5000 FEET IN NORTHWEST ARIZONA. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS EVENING FOR ALL OF
SOUTHERN NEVADA AND NORTHWEST ARIZONA AWAY FROM THE COLORADO RIVER
VALLEY.

GUSTY SOUTHWEST WINDS OF 35 TO 40 MPH WILL CONTINUE ACROSS
NORTHWEST ARIZONA THIS EVENING AS AN UPPER LEVEL DISTURBANCE MOVES
INTO NORTHERN CALIFORNIA. RELATIVE HUMIDITY VALUES BELOW 15
PERCENT ARE EXPECTED AS WELL THIS EVENING.

ALTHOUGH HUMIDITY VALUES ARE EXPECTED TO RECOVER LATER TONIGHT AND
WINDS ARE FORECAST TO DECREASE...AN INCREASE IN WINDS IS ONCE
AGAIN EXPECTED ON WEDNESDAY AFTERNOON ACROSS SOUTHERN NEVADA AND
THE HIGHER ELEVATIONS OF NORTHWEST ARIZONA WITH MOST AREAS SEEING
GUSTS BETWEEN 35 AND 40 MPH FOR SEVERAL HOURS. IN
ADDITION...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS ARE
EXPECTED IN MUCH OF SOUTHERN NEVADA AS WELL AS IN ELEVATIONS AT OR
ABOVE 5000 FEET IN NORTHWEST ARIZONA DURING THE AFTERNOON AND
EVENING HOURS ON WEDNESDAY. WINDS WILL BEGIN TO DECREASE ON
WEDNESDAY EVENING AND AT THIS TIME RELATIVE HUMIDITY VALUES ARE
EXPECTED TO RECOVER.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

NVZ460-080600-
/O.CON.KVEF.FW.W.0009.000000T0000Z-090708T0600Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
248 PM PDT TUE JUL 7 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

SOUTHWEST WINDS GUSTING UP TO 40 MPH WILL CONTINUE THIS EVENING AS AN
UPPER LEVEL DISTURBANCE MOVES INTO NORTHERN CALIFORNIA. RELATIVE
HUMIDITY VALUES IN THE SINGLE DIGITS ARE EXPECTED TO CONTINUE THIS
EVENING BEFORE RECOVERING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

STACHELSKI
000 
WWUS85 KVEF 080525
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1025 PM PDT TUE JUL 7 2009

AZZ102-NVZ461>465-081400-
/O.CAN.KVEF.FW.W.0009.000000T0000Z-090708T0600Z/
/O.CON.KVEF.FW.A.0007.090708T1800Z-090709T0600Z/
NORTHWEST DESERTS/NORTHWEST PLATEAU-LINCOLN COUNTY/ELY DISPATCH-
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-SHEEP RANGE-
SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
1025 PM PDT TUE JUL 7 2009 /1025 PM MST TUE JUL 7 2009/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. 

SOUTHWEST WINDS HAVE DECREASED BELOW CRITICAL THRESHOLDS WHILE
HUMIDITY VALUES HAVE STARTED TO SLOWLY RISE. THE RED FLAG WARNING
ISSUED UNTIL 11 PM HAS BEEN CANCELLED.

SOUTHWEST WINDS ARE ONCE AGAIN EXPECTED ON WEDNESDAY AFTERNOON
ACROSS SOUTHERN NEVADA AND THE HIGHER ELEVATIONS OF NORTHWEST
ARIZONA WITH MOST AREAS SEEING GUSTS BETWEEN 35 AND 40 MPH FOR
SEVERAL HOURS. IN ADDITION... RELATIVE HUMIDITY VALUES OF 15
PERCENT OR LESS ARE EXPECTED IN MUCH OF SOUTHERN NEVADA AS WELL AS
IN ELEVATIONS AT OR ABOVE 5000 FEET IN NORTHWEST ARIZONA DURING
THE AFTERNOON AND EVENING HOURS ON WEDNESDAY. WINDS WILL BEGIN TO
DECREASE ON WEDNESDAY EVENING AND AT THIS TIME RELATIVE HUMIDITY
VALUES ARE EXPECTED TO RECOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

NVZ460-080630-
/O.CAN.KVEF.FW.W.0009.000000T0000Z-090708T0600Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
1025 PM PDT TUE JUL 7 2009

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE RED
FLAG WARNING. 

SOUTHWEST WINDS HAVE DECREASED BELOW CRITICAL THRESHOLDS WHILE
HUMIDITY VALUES HAVE STARTED TO SLOWLY RISE. THE RED FLAG WARNING
ISSUED UNTIL 11 PM HAS BEEN CANCELLED.

$$

PIERCE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 6, 10:04 AM PDT, 4 hours 35 minutes earlier.

Area forecast discussion, Jul 6, 10:04 AM PDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1004 AM PDT MON JUL 6 2009

.SYNOPSIS...A DRY SOUTHWEST TO WEST FLOW WILL PERSIST OVER THE
REGION THROUGH THE WEEK. THIS WILL LEAD TO MOSTLY CLEAR SKIES WITH
LOCALLY BREEZY CONDITIONS DURING THE AFTERNOON AND EVENING HOURS.
TEMPERATURES WILL BE AROUND OR A LITTLE ABOVE NORMAL FOR THIS TIME
OF YEAR.
&&

.UPDATE...ADJUSTED DEWPOINTS AND WIND/WINDGUSTS TO REFLECT REALITY
AND NEW NAM12/MET FORECAST THROUGH TUESDAY MORNING. OTHERWISE...
FORECAST IN GOOD SHAPE.
&&

.FIRE WEATHER...BASED ON THE LATEST MODEL DATA...CURRENT THINKING IS
TO UPGRADE THE FIRE WEATHER WATCH TO A WARNING WITH THE AFTERNOON
PACKAGE FOR THE SOUTHERN NEVADA ZONES. SOME QUESTION WITH MOISTURE
IMPORT INTO MOHAVE COUNTY AND MAY KEEP A FIRE WEATHER WATCH GOING
THERE. WILL TAKE A CLOSER LOOK AT WEDNESDAY AS CONDITIONS ARE
FORECAST TO BE SIMILAR TO TUESDAY.
&&

.PREVIOUS DISCUSSION...325 AM PDT...

.SHORT TERM..DRY SOUTHWEST TO WEST FLOW WILL PERSIST OVER THE
FORECAST AREA THROUGH WEDNESDAY. CLEAR TO MOSTLY CLEAR SKIES ARE
EXPECTED WITH LOCALLY BREEZY CONDITIONS. TODAY LOOKS LIKE ANOTHER
HOT ONE WITH TEMPERATURES A FEW DEGREES ABOVE NORMAL. A SHORTWAVE
TROUGH MOVING INTO NORTHERN CALIFORNIA TUESDAY WILL INCREASE WINDS A
BIT AND WILL ALSO KNOCK THE HIGH TEMPERATURES DOWN JUST A COUPLE OF
DEGREES.

.LONG TERM...MODELS CONTINUE TO SHOW GOOD AGREEMENT IN THE EXTENDED.
A BROAD TROUGH OVER THE PACIFIC NORTHWEST WILL KEEP THE AREA UNDER
DRY FLOW ALOFT THROUGH THE EXTENDED AS RIDGING BUILDS EAST OF THE
AREA. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL...THEN TREND
HIGHER TOWARDS THE END OF THE PERIOD AS THE AREA OF HIGH PRESSURE TO
THE EAST SHIFTS CLOSER TO THE REGION.
&&

.AVIATION...FOR MCCARRAN...DRY AIR WILL REMAIN OVER THE
AREA...MAKING FOR CONTINUED CLEAR CONDITIONS TODAY. GUSTY SOUTHWEST
WINDS WILL DEVELOP AGAIN THIS AFTERNOON AS WINDS ALOFT MIX DOWN TO
THE SURFACE.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...MOSTLY CLEAR TO FEW CLOUDS CAN BE EXPECTED WITH BREEZY
SOUTHWESTERLY WINDS DURING THE AFTERNOON. NO SIGNIFICANT WEATHER IS
EXPECTED.
&&

.FIRE WEATHER...LOW RELATIVE HUMIDITIES ARE EXPECTED THROUGH MUCH OF
THE WEEK WITH LOCALLY BREEZY CONDITIONS MOST AFTERNOONS AND EARLY
EVENINGS. THE STRONGEST WINDS LOOK TO BE ON TUESDAY ACROSS SOUTHERN
NEVADA AND NORTHWEST ARIZONA. EXPANDED THE FIRE WEATHER WATCH FOR
TUESDAY AFTERNOON AND EVENING WHICH WAS ISSUED FOR SOUTHERN NEVADA
TO ALSO INCLUDE THE NORTHWEST DESERTS AND NORTHWEST PLATEAU OF
ARIZONA.
&&

&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR NVZ460>465.
AZ...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR AZZ102.
CA...NONE.
&&

SALMEN/HARRISON/KENNEDY

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 6, 4:55 AM PDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
455 AM PDT MON JUL 6 2009

AZZ001-003-NVZ014>020-022-070500-
NORTHWEST PLATEAU-NORTHWEST DESERTS-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
455 AM PDT MON JUL 6 2009 /455 AM MST MON JUL 6 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS WILL INCREASE BY EARLY AFTERNOON TUESDAY WITH WIDESPREAD
GUSTS AROUND 35 MPH EXPECTED. THESE WINDS WILL COMBINE WITH
HUMIDITY VALUES IN THE SINGLE DIGITS TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHERN
NEVADA AND THE NORTHWEST DESERTS AND NORTHWEST PLATEAU OF ARIZONA
TUESDAY AFTERNOON AND EVENING. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ002-036-CAZ519>527-NVZ021-070500-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
455 AM PDT MON JUL 6 2009 /455 AM MST MON JUL 6 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Red Flag Warnings in Nevada, 2009Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.